Solutions of systems of nonlinear difference-differential equations of neutral type asymptotically bounded in the entire axis
Abstract
For a certain class of systems of difference-differential equations of neutral type, we study the properties of solutions asymptotically bounded on the entire axis.Downloads
Published
25.11.1994
Issue
Section
Short communications
How to Cite
Pelyukh, G. P., and A. M. Samoilenko. “Solutions of Systems of Nonlinear Difference-Differential Equations of Neutral Type Asymptotically Bounded in the Entire Axis”. Ukrains’kyi Matematychnyi Zhurnal, vol. 46, no. 11, Nov. 1994, pp. 1597-01, https://umj.imath.kiev.ua/index.php/umj/article/view/5604.